MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8001133
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported lower than expected vitros ckmb results were obtained from four different correlation patient samples using vitros ckmb slide lot 4917-0268-4441 on a vitros 4600 chemistry system, when compared to results obtained using an alternate vitros ckmb slide lot.The assignable cause of the event is unknown.A vitros ckmb slide lot 4917-0268-4441 performance issue did not likely contribute to the event as historic quality control results were acceptable.In addition, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ckmb slide lot 4917-0268-4441.No diagnostic within-run precision testing was performed to assess the performance of the vitros 4600 chemistry system, however, since quality control results were acceptable using two different vitros ckmb reagent lots, it is unlikely the vitros 4600 chemistry system contributed to the event.It is unknown if improper pre-analytical sample processing contributed to the event.However, the samples were tested concurrently with both slide lots for both test events.Therefore, improper pre-analytical sample handling did not likely contribute to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros ckmb results were obtained from four different correlation patient samples using vitros ckmb slide lot 4917-0268-4441 on a vitros 4600 chemistry system, when compared to results obtained using an alternate vitros ckmb slide lot.Correlation patient sample 2 result of 16, 14 and 15 and u/l vs.The expected result of 31 u/l correlation patient sample 3 results of 14 and 11 and 11 u/l vs.The expected result of 30 u/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected vitros ckmb results were obtained during a patient sample correlation and were not reported from the laboratory.There was no allegation of patient harm as a result of this event.This report is number two of six mdrs for this event.Six 3500a forms are being submitted for this event as six devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS CKMB SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key20255979
Report Number1319809-2024-00075
Device Sequence Number15389077
Product Code JHS
UDI-Device Identifier10758750004201
UDI-Public(01)10758750004201(17)260101(11)240716(10)491702684441
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number8001133
Device Lot Number4917-0268-4441
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown